CureZone   Log On   Join
Re: Vitamin K2 giving me problems. Anyone else?
 
KC77 Views: 4,048
Published: 6 years ago
 
This is a reply to # 2,275,513

Re: Vitamin K2 giving me problems. Anyone else?


I've got a book on Vitamin K2 MK7, but I don't remember, so I'd have to look again. You might be taking too much of it. It really doesn't take much Vitamin K2. The one that I'm taking is 100 mcg, so you're probably all right with the amount you're taking. It hasn't affected my stomach or anything like that. I know the MK7 stays in your body a few days, so maybe don't take it every day. It can build up some, I think.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.422 sec, (1)